Why Do Some Vitamins Make Me Nauseous?

Read Transcript

My name is Katy, and I know you always talk about multi vitamins and how important they are, but when I take them, I seem to get very nauseous and dizzy. So I wanna know why that happens and is there any way that I could get the vitamins into me without any awful side effects. I get a little nauseated as well when I take vitamins early in the morning.

So general rule of thumb, eat your vitamins with your biggest meal, that way they get mixed up little bit, you don't get the irritation from having some of these vitamins rushing to your system all at once. Take it before bed by the way, for some people is really cool way, you are getting past a little bit of nauseous sometimes it occurs with vitamins because you have nausea when you are asleep, so don't bother you, I love your question.

Thank you. Thank you very much. Thank you, everybody. I love this question, remember you can write to me at doctoroz.com, you can come to my Facebook page, you can Twitter me we follow them all.